MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 100/870/080
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation in progress.
 
Event or Problem Description
It was reported that the cuff component of the portex tracheostomy tube easily deflated during use.No patient injury or complications were reported in relation to this event.
 
Additional Manufacturer Narrative
Other, other text: one used sample was returned for evaluation p/n 100/870/080 with lot number reported unknown; the sample was received in used conditions without its original packaging.No water was found in the pilot balloon or cuff of the returned sample.No discrepancies were found in the returned sample during functional testing.No fault was found with the device.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
PORTEX
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
MDR Report Key10379372
Report Number3012307300-2020-07935
Device Sequence Number2898405
Product Code BTO
UDI-Device Identifier15019315038808
UDI-Public15019315038808
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number100/870/080
Device Catalogue Number100/870/080
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/10/2020
Supplement Date Received by Manufacturer08/31/2020
Initial Report FDA Received Date08/07/2020
Supplement Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1